Access count of this item: 85

Files in This Item:
File Description SizeFormat 
1324_10.pdf626.64 kBAdobe PDFView/Open
Title: POLYLOGARITHMS AND MIXED MOTIVES (Algebraic Number Theory and Related Topics)
Authors: Hanamura, Masaki
Author's alias: 花村, 昌樹
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1324
Start page: 99
End page: 106
Appears in Collections:Algebraic Number Theory and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.